MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (3.3) 3.3X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (3.3) 3.3X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.806
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was informed incorrectly.Therefore, it was disconsidered.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form.The original complaint was received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.The patient presented bone type ii.
 
Additional Manufacturer Narrative
After the evaluation was noticed that the item received is different from the item reported and does not have a 510k.Therefore, the item was corrected on the complaint file and the lot number was not considered.The item was not changed on the mdr, because the system will not allow it, only this information was inserted.
 
Event or Problem Description
1000402150: the dentist reported that after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.The patient presented bone type ii.

Brand Name
TITAMAX SMART IMPLANT (3.3) 3.3X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8897941
Report Number3008261720-2019-04044
Device Sequence Number13532837
Product Code DZE
UDI-Device Identifier07899878000150
UDI-Public07899878000150
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
Report Date (Section F) 07/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2019
Event Location Other
Date Report to Manufacturer07/21/2019
Initial Date Received by Manufacturer 07/21/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;